# SDR SIMA200806010

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Aircraft time: 18,556 hours, 16,484 cycles
- Engine: Rroyce AE3007A13
- Engine time: 7,343 hours, 6,184 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23071880
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4870, CREW REPORTED LAV SMOKE ON EICAS IMMEDIATELY AFTER TAKEOFF, NO SMOKE FOUND BY FA, STAYED ON FOR APPROX 5 MINS AND WHEN OFF.  RETURN TO CMH.  REMOVED AND REPLACED NUMBER TWO.  REMOVED AND REPLACED THE TEFLON LIP SEAL AND THE NR 4 CARBON SEAL.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
